Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Fixed point theorems for interior transformations


Author: O. H. Hamilton
Journal: Bull. Amer. Math. Soc. 54 (1948), 383-385
DOI: https://doi.org/10.1090/S0002-9904-1948-09014-0
MathSciNet review: 0025160
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Alexandroff and H. Hopf, Topologie, Berlin, 1935.
  • 2. S. Eilenberg, Sur les transformations d'espace métrique en circonférence, Fund. Math. vol. 24 (1935) pp. 160-176.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09014-0